A new geometric flow over Kähler manifolds

Yi Li, Yuan Yuan, Yuguang Zhang

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


In this paper, we introduce a geometric flow for Kähler metrics ωt coupled with closed (1, 1)-forms αt on a compact Kähler manifold, whose stationary solution is a constant scalar curvature Kähler (cscK) metric, coupled with a harmonic (1, 1)-form. We establish the long-time existence, i.e., assuming the initial (1, 1)-form α is nonnegative, then the flow exists as long as the norm of the Riemannian curvature tensors are bounded.

Original languageEnglish (US)
Pages (from-to)1251-1288
Number of pages38
JournalCommunications in Analysis and Geometry
Issue number6
StatePublished - Dec 2 2020

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Geometry and Topology
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'A new geometric flow over Kähler manifolds'. Together they form a unique fingerprint.

Cite this